# SDR ASAA2017122723070

- Difficulty date: December 27, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 39,487 hours, 11,813 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007021
- Part serial: P5859
- Condition: Oil Consumption
- Part time: 21,492 hours, 34,070 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAS A HISTORY OF GREATER THAN EXPECTED OIL CONSUMPTION.  PREVIOUS TROUBLESHOOTING HAS FOUND NO EVIDENCE OF EXTERNAL LEAKAGE.  ACFT GROUNDED.  REPLACED THE APU IAW T/C 78349010. LEAK AND OPS CHECKED GOOD.
